Go to AfricaBib home

Go to AfricaBib home AfricaBib Go to database home

bibliographic database
Line
Previous page New search

The free AfricaBib App for Android is available here

Periodical article Periodical article Leiden University catalogue Leiden University catalogue WorldCat catalogue WorldCat
Title:Modelling intercontinental tourism consumption in South Africa: a systems-of-equations approach
Authors:Saayman, Andrea
Cortéz-Jiménez, Isabel
Year:2013
Periodical:South African Journal of Economics (ISSN 0038-2280)
Volume:81
Issue:4
Pages:538-560
Language:English
Geographic term:South Africa
Subjects:tourism
consumption
economic models
External link:https://onlinelibrary.wiley.com/doi/10.1111/saje.12018/pdf
Views

Cover